# SDR CA000511032

- Difficulty date: May 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) CARGO SMOKE MESSAGE ON SHORT FINAL. FOLLOWED QRH AND BLEW BOTTLES.
